Glasnik matematički, Vol. 36 No. 1, 2001.
Izvorni znanstveni članak
Fuzzyfications of ideals in BCC-algebras
Wielaw A. Dudek
Young Bae Jun
Sažetak
In this paper we consider the fuzzification of ideals in the sense of W.A. Dudek in BCC-algebras. We discuss the relations among fuzzy BCK-ideal, fuzzy BCC-ideal and fuzzy g-ideal. We state fuzzy characteristic g-ideals, and also discuss fuzzy relations on BCC-algebras.
Ključne riječi
BCK-algebra; BCC-algebra; fuzzy BCC-ideal; fuzzy g-ideal; level; fuzzy characteristic ideal
Hrčak ID:
4855
URI
Datum izdavanja:
1.6.2001.
Posjeta: 1.465 *